# SDR 465C7

- Difficulty date: November 28, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Engine: Pwa JT8D9
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Part number: 69701607
- Condition: Cracked
- Location: Fuselage
- Part time: 50,981 hours, 40,276 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSION CHORD CRACKED ON BULKHEAD B-STA727 AT BL-0 FWD WALL OF AFT CARGO COMPARTMENT.
